# SDR AALA202405235198

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 75,575 hours, 29,083 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 32,530 hours, 13,349 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. FLIGHT CREW REPORTED THAT ENGINE #2 EGT OVER LIMIT ON TAKE OFF CLIMB WAS 400 DEGREES, APPROXIMATELY 920C. FLIGHT CREW SHUTDOWN THE #2 ENGINE AND REPORTED THAT LATER IT COOLED TO 700C. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. ** (OPEN)
